Alert archive / Louisiana / Flash Flood Warnings in 2023

Flash Flood Warning 8, NWS New Orleans, LA

February 8, 2023Saint Tammany Parish, Washington Parish, Louisiana; Pearl River County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Feb 8, 2023, 10:23 PM CST for Saint Tammany Parish, Washington Parish, Louisiana; Pearl River County, Mississippi. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 8, 2023, 10:23 PM CST (04:23 UTC)
Expired
Feb 9, 2023, 3:09 AM CST
In force
5 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Saint Tammany Parish, LA, Washington Parish, LA, Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 4.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2023-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2023-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1259 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

757 
WGUS54 KLIX 090423
FFWLIX
LAC103-117-MSC109-090730-
/O.NEW.KLIX.FF.W.0008.230209T0423Z-230209T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1023 PM CST Wed Feb 8 2023

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  St. Tammany Parish in southeastern Louisiana...
  Central Washington Parish in southeastern Louisiana...
  Western Pearl River County in southern Mississippi...

* Until 130 AM CST.

* At 1023 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Slidell, Bogalusa, Covington, Abita Springs, Varnado, 
  Madisonville, Folsom, Sun, Bush, Enon, Crossroads and Lacombe.

This includes the following Interstates...
	Interstate 12 between mile markers 56 and 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3038 9022 3071 9017 3095 9001 3094 8968
      3053 8977 3024 8986 3025 8987 3026 8989
      3025 8993 3026 8996 3026 8998 3031 9000
      3032 9004 3035 9005 3037 9009 3037 9012
      3039 9019

FLASH FLOOD...RADAR INDICATED

$$

TJS
2 follow-up statements
544 
WGUS54 KLIX 090712
FFWLIX
LAC103-117-MSC109-090930-
/O.EXT.KLIX.FF.W.0008.000000T0000Z-230209T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
112 AM CST Thu Feb 9 2023

The National Weather Service in New Orleans has extended the

* Flash Flood Warning for...
  St. Tammany Parish in southeastern Louisiana...
  Central Washington Parish in southeastern Louisiana...
  Western Pearl River County in southern Mississippi...

* Until 330 AM CST.

* At 112 AM CST, Between 3 and 4 inches of rain have fallen, but 
  most rain has moved out of the area. Flash flooding is expected to 
  be occurring.  Although rain has ended, the water on the ground 
  will take some time to drain.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Slidell, Bogalusa, Covington, Abita Springs, Varnado, 
  Madisonville, Folsom, Sun, Bush, Enon, Crossroads and Lacombe.

This includes the following Interstates...
	Interstate 12 between mile markers 56 and 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3038 9022 3071 9017 3095 9001 3094 8968
      3053 8977 3024 8986 3025 8987 3026 8989
      3025 8993 3026 8996 3026 8998 3031 9000
      3032 9004 3035 9005 3037 9009 3037 9012
      3039 9019

FLASH FLOOD...RADAR INDICATED

$$

Schlotz
015 
WGUS74 KLIX 090909
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
309 AM CST Thu Feb 9 2023

LAC103-117-MSC109-090919-
/O.CAN.KLIX.FF.W.0008.000000T0000Z-230209T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Tammany LA-Washington LA-Pearl River MS-
309 AM CST Thu Feb 9 2023

...FLASH FLOOD WARNING IS CANCELLED FOR ST. TAMMANY AND CENTRAL 
WASHINGTON PARISHES AND WESTERN PEARL RIVER COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3038 9022 3071 9017 3095 9001 3094 8968
      3053 8977 3024 8986 3025 8987 3026 8989
      3025 8993 3026 8996 3026 8998 3031 9000
      3032 9004 3035 9005 3037 9009 3037 9012
      3039 9019

$$

TE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 8, 8:06 PM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Feb 8, 8:06 PM CST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
806 PM CST Wed Feb 8 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 732 PM CST Wed Feb 8 2023

Scattered severe thunderstorms capable of producing tornadoes and
damaging winds are moving across much of the northern and western
CWA at this time and a tornado watch is in effect for this
portion of the area until 11 PM CST.

Thermodynamic profiles per the 00 UTC LIX sounding remain capable
of supporting robust updrafts into the evening hours as these
storms continue eastward. MLCAPE of 1300 j/kg, 0-3km lapse rates
of 6.4 C/km and most notably 0-3km CAPE of 160 j/kg have fueled
these storms thus far. Shear profiles that were marginal this
afternoon, have gradually become more favorable with 0-1 km shear
of 25-30kt and 0-3km SRH around 250 m2/s2 which has enabled more
robust updraft development into supercellular structures. The main
question into the late evening will be how quickly the favorable
thermodynamic profiles wane which could induce weakening of
convection into the overnight hours. This is particularly
important with regards to the line of storms entering the CWA
behind the warm sector convection as the corridor of recovery
that has occurred is relatively narrow. With that being said, the
linear structure of these storms and stronger 0-6km shear closer
to the boundary will enhance the damaging wind threat along with
the possibility of embedded tornadoes especially over SW MS and
the Florida Parishes during the next 6 hours as this line
progresses across the area.

Beyond the severe threat, training storms are already causing
some areas to begin to exceed flash flood guidance and flash
flood headlines could be required for parts of the Florida
Parishes as the next round of storms approach the area in the
coming hours.

&&

.SHORT TERM...
(This evening through Thursday night)
Issued at 145 PM CST Wed Feb 8 2023

The biggest concern in the short term is the potential for severe
through the remainder of this afternoon and overnight tonight
ahead of an approaching cold front.

Already seeing scattered to numerous showers and storms across
portions of the area, especially west of I-55. 18z sounding
indicated a good bit of instability with about 2100 J/kg of
surface based CAPE with significant moistening having occurred in
the low levels compared to the 12z sounding. The 12z sounding
indicated a 3 degC inversion starting around 675mb. That inversion
has weakened a bit (now 2 degC) and lowered slightly, starting
around 700mb. Low level shear has decreased slightly from the 12z
sounding as well with surface winds trending a bit more southerly
than southeasterly compared to earlier this morning. As of the 18z
sounding, sfc to 1km shear was about 20kts with sfc to 3km shear
of 25kts. This is not overly impressive but should still be enough
to sustain some longer- lasting updrafts, especially when
considering that shear should increase a bit as the afternoon
progresses. Still looks like the main threat from any storms that
do become severe will be damaging wind gusts, but as usual with
severe threats along the Gulf Coast, we cannot rule out a tornado
or two either, especially if any discrete supercells develop ahead
of the main line. Still looks like the greatest local threat of
severe weather, especially tornadoes, will be across southwestern
Mississippi and the adjacent portions of southeast Louisiana.

Switching gears to the potential for heavy rain, the 18z sounding
also indicated precipitable water has increased to 1.14 inches,
which already puts us around the 25th percentile for this time of
year. With continued onshore flow and moisture return, expect
that value to continue increasing through the evening. Model
soundings continue to indicate PW values of 1.5-1.6 inches by
this evening which is above the 90th percentile for this time of
year and nearing the daily maximum PW. That being said, efficient
rainfall rates are expected from some of the stronger storms and
if any one area sees multiple storms in a short period, these
higher rainfall rates could easily lead to ponding of water in low
lying and poor drainage areas. Still not enough confidence in
specific areas to go ahead with a flood watch, but certainly there
is at least some threat of isolated flash flooding and the
marginal risk highlighted by WPC seems warranted.

Going into this evening and overnight, the upper trough becomes
negatively tilted and lifts northeastward toward the Great Lakes.
In response, the cold front will push into our local area.
However, deeper layer flow will become more parallel to the front
at the same time as forcing lifts northeastward. This will cause
the front to slow down or stall somewhere near the coast. Where
exactly the front stalls will have a fairly significant effect on
what can be expected, especially across portions of far
southeastern Louisiana and coastal Mississippi. Currently, it
looks like the surface boundary should have enough push to make it
through the local area by daybreak, with all land-based locations
having north/northwesterly winds by about midday Thursday.

However, mid/upper winds will remain southwesterly/westerly until
a stronger upper level impulse arrives. With that being said
there could still be some lingering elevated showers/storms on the
back side of the surface boundary. Uncertainty in exactly where
the boundary stalls and thus the amount of lingering
shower/thunderstorm activity makes for a somewhat tricking
temperature forecast through the short term also. Cold air
advection behind the front should result in cooler afternoon
temperatures topping out in the 60s, especially if clouds linger.
However, in areas where clouds move out, temperatures could easily
rise to near or just over 70s degrees. Overnight lows will be
similarly affected by clouds Thursday night. In areas where there
are few to no clouds, efficient radiative cooling should allow
temperatures to drop into the 40s. Where clouds linger,
temperatures will be a bit warmer, bottoming out in the 50s.

&&

.LONG TERM...
(Friday through Tuesday night)
Issued at 145 PM CST Wed Feb 8 2023

A northern stream trough currently located over the northwestern
CONUS will dive southward toward Texas Thursday. As the base of
the trough moves into northern Louisiana, guidance continues the
trend of developing a cutoff low over Mississippi/Alabama. As
mentioned in this morning's AFD, this would likely result in a bit
more lingering cloud cover and light drizzle across the area
through at least midday Saturday until the upper low moves east of
the local area. That being said, Saturday looks pretty
uncomfortable by most southern standards for outdoor activities.
Highs will struggle to reach the mid 50s and these temperatures
will be accompanied by 10-15 mph winds and possibly on and off
drizzle.

Sunday will still be cool as the high passes overhead, with highs
around 60. However, with full sun and less wind, it won't be
nearly as uncomfortable even after a chilly start in the 30s that
morning. Warming trend begins on Monday as the high shifts
eastward ahead of the next system on Tuesday. Expect another cold
frontal passage on Tuesday with accompanied high rain chances and
a cool down following.

&&

.AVIATION...
(00Z TAFS)
Issued at 732 PM CST Wed Feb 8 2023

Scattered showers and storms are present across the western half
of the forecast area and are gradually moving eastward this
evening. Generally MVFR to VFR ceilings will be prevalent ahead
of these storms with cloud coverage increasing with time. Winds
will be southerly at 15-20 knots with higher gusts will be
possible ahead of these storms. A line of severe storms is
expected to follow behind these scattered storms later this
evening which is reflected in TEMPO groups as the line moves
through the area. Once the line passes through, winds will become
more northwesterly and will begin to ease somewhat. The line is
expected to slow down or stall as it approaches the southeastern
terminals, so have maintained at least vicinity showers through
the morning hours. If the front stalls closer to these terminals,
the vicinity groups may need to be changed to prevailing and there
could be longer lasting restrictions as once the front stalls it
likely won't start moving again until some time Friday.

&&

.MARINE...
Issued at 145 PM CST Wed Feb 8 2023

Expect scattered to numerous showers and storms this evening and
overnight as a cold front moves through the waters. Ahead of the
front, a tight gradient will keep winds in the 15 to 20 kt range
through at least the first part of the evening and have extended
the exercise caution headline accordingly. Winds stay elevated
across eastern areas through around daybreak before easing as the
front stalls in the vicinity. Will mention that there is some
potential that winds will briefly reach advisory criteria across
the eastern waters mainly between 00z and 06z. It is very
borderline (sustained winds forecast right at 20 kts) and low
confidence, so given the likely short duration, have held off on
an advisory for now, but if winds trend any higher than currently
forecast, will need to hoist a short-notice headline. The front is
expected to stall in the vicinity of our southeastern waters with
lingering showers and a few storms continuing through Friday. A
stronger upper low finally kicks the front out of the area Friday
and strong cold air advection will cause winds to strengthen
again, likely reaching advisory criteria after sunset Friday
evening. The elevated winds persist through the first half of the
weekend, but should ease on Sunday as high pressure moves into the
area. The high moves eastward on Monday with return flow kicking
in by Monday afternoon ahead of another cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  50  66  45  62 / 100  10  10  10
BTR  53  69  49  65 / 100  10  10  10
ASD  57  68  51  65 / 100  50  30  30
MSY  57  65  54  62 / 100  40  30  30
GPT  58  67  53  62 /  90  70  50  40
PQL  60  70  52  64 /  90  80  50  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

UPDATE...TJS
SHORT TERM...DM
LONG TERM....DM
AVIATION...TJS
MARINE...DM

In the hours before

Special weather statement, Feb 8, 6:23 PM CST, 4 hours before
Special Weather Statement
National Weather Service New Orleans LA
623 PM CST Wed Feb 8 2023

LAZ037-MSZ069-070-090100-
St. Helena LA-Pike MS-Amite MS-
623 PM CST Wed Feb 8 2023

...A strong thunderstorm will impact portions of northern St. Helena
Parish, northwestern Pike and eastern Amite Counties through 700 PM
CST...

At 622 PM CST, Doppler radar was tracking a strong thunderstorm near
Easleyville, or 11 miles north of Greensburg, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mccomb, Liberty, Summit, Smithdale, Gillsburg and Easleyville.

This includes Interstate 55 in Mississippi between mile markers 19
and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Damaging winds and cloud to ground lightning is occurring with this
storm. Move indoors immediately. Lightning is one of nature's
leading killers. Remember, if you can hear thunder, you are close
enough to be struck by lightning.

&&

LAT...LON 3131 9046 3088 9065 3093 9085 3099 9084
      3100 9083 3100 9084 3135 9078 3135 9068
TIME...MOT...LOC 0022Z 193DEG 26KT 3099 9073

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Schlotz
Local storm report, Feb 8, 6:50 PM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
650 PM CST WED FEB 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     WALKER                  30.49N 90.86W
02/08/2023                   LIVINGSTON         LA   PUBLIC

            PICTURES SHOW AN AUTO ZONE SIGN BLOWN DOWN
            AS WELL AS ANOTHER POLE/SIGN DAMAGED.

&&

LNN
Special weather statement, Feb 8, 6:56 PM CST, 3 hours 27 minutes before
Special Weather Statement
National Weather Service New Orleans LA
656 PM CST Wed Feb 8 2023

MSZ068-090130-
Wilkinson MS-
656 PM CST Wed Feb 8 2023

...A strong thunderstorm will impact portions of northwestern
Wilkinson County through 730 PM CST...

At 655 PM CST, Doppler radar was tracking a strong thunderstorm near
Fort Adams, or 20 miles northeast of Simmesport, moving northeast at
50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dolorosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CST for southern
Mississippi.

&&

LAT...LON 3137 9121 3112 9140 3121 9159 3124 9156
      3124 9154 3122 9151 3124 9148 3128 9149
      3129 9147 3132 9146 3132 9140 3134 9138
      3134 9135 3137 9127
TIME...MOT...LOC 0055Z 208DEG 41KT 3114 9152

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Schlotz
Local storm report, Feb 8, 8:56 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
856 PM CST WED FEB 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     5 W MAGNOLIA            31.15N 90.54W
02/08/2023                   PIKE               MS   911 CALL CENTER

            SHERIFFS OFFICE REPORTED TREES DOWN ON IRENE
            ROAD AND HOOD ROAD.

&&

LNN
Local storm report, Feb 8, 9:16 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
916 PM CST WED FEB 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND DMG     4 N SALEM               31.29N 90.11W
02/08/2023                   WALTHALL           MS   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO A CHURCH.

&&

LNN
Special weather statement, Feb 8, 9:55 PM CST, 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
955 PM CST Wed Feb 8 2023

LAZ058>060-082-087-090445-
St. Charles LA-Lower Tangipahoa LA-St. John The Baptist LA-
Upper Jefferson LA-Upper Lafourche LA-
955 PM CST Wed Feb 8 2023

...A strong thunderstorm will impact portions of central St. John The
Baptist, St. Charles, north central Lafourche, northwestern Jefferson
and south central Tangipahoa Parishes through 1045 PM CST...

At 954 PM CST, Doppler radar was tracking a strong thunderstorm over
Des Allemands, or 11 miles southwest of Hahnville, moving northeast
at 60 mph.

HAZARD...Winds in excess of 35 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hahnville, Laplace, Metairie, Killona, Norco, Paradis, Des Allemands,
Montz, Luling, Boutte, Ama, Bayou Gauche, Destrehan, Taft, New Sarpy,
St. Rose, Edgard and New Orleans Armstrong Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 207 and 224.
 Interstate 55 in Louisiana between mile markers 1 and 16.
 Interstate 310 between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 1100 PM CST for southeastern
Louisiana.

&&

LAT...LON 2978 9062 3035 9039 3029 9029 3018 9039
      3010 9037 3006 9018 2966 9050
TIME...MOT...LOC 0354Z 211DEG 51KT 2982 9051

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

JRK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 7:15 PM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana60 min
Feb 8, 7:18 PM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa42 min
Feb 8, 7:43 PM CSTSpecial Marine WarningLIX62 min
Feb 8, 7:44 PM CSTSpecial Marine WarningLIX46 min
Feb 8, 8:03 PM CSTRiver Flood WarningLIXSaint Tammany6 days
Feb 8, 8:05 PM CSTSevere Thunderstorm WarningLIXWest Feliciana40 min
Feb 8, 9:14 PM CSTSpecial Marine WarningLIX2 hr
Feb 8, 9:29 PM CSTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa, Washington5 hr
Feb 8, 9:47 PM CSTFlood WatchLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint John the Baptist, Saint Tammany and 2 more5 hr
Feb 8, 9:55 PM CSTSpecial Weather StatementLIXSaint Charles50 min
Feb 8, 10:30 PM CSTFlash Flood WarningLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist, Terrebonne4 hr
Feb 8, 10:45 PM CSTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles29 min
Feb 8, 10:52 PM CSTSpecial Weather StatementLIXLafourche, Orleans, Saint Charles23 min
Feb 8, 11:09 PM CSTFlash Flood WarningLIXSaint Tammany, Washington4 hr
Feb 8, 11:11 PM CSTSpecial Marine WarningLIX2 hr
Feb 8, 11:14 PM CSTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles4 hr
Feb 8, 11:18 PM CSTSevere Thunderstorm WarningLIXSaint Tammany42 min
Feb 8, 11:37 PM CSTSpecial Marine WarningLIX113 min
Feb 8, 11:50 PM CSTSpecial Weather StatementLIXOrleans40 min
Feb 9, 12:40 AM CSTSpecial Marine WarningLIX95 min
Feb 9, 12:45 AM CSTSpecial Marine WarningLIX90 min
Feb 9, 12:59 AM CSTRiver Flood WarningLIXTangipahoa4 days
Feb 9, 1:01 AM CSTRiver Flood WarningLIXSaint Tammany21 hr
Feb 9, 2:38 AM CSTSpecial Marine WarningLIX2 hr
Feb 9, 7:21 AM CSTRiver Flood WarningLIXWashington37 hr
Feb 8, 6:14 PM CSTSpecial Weather StatementLIXWalthall46 min
Feb 8, 6:23 PM CSTSpecial Weather StatementLIXAmite37 min
Feb 8, 6:40 PM CSTTornado WarningLIXPike, Walthall50 min
Feb 8, 6:56 PM CSTSpecial Weather StatementLIXWilkinson34 min
Feb 8, 8:01 PM CSTRiver Flood WarningLIXPearl River59 hr
Feb 8, 8:39 PM CSTFlash Flood WarningLIXAmite, Pike, Walthall3 hr
Feb 8, 11:43 PM CSTFlash Flood WarningLIXPike, Walthall3 hr
Feb 8, 11:58 PM CSTSpecial Weather StatementLIXHancock, Harrison32 min
Feb 9, 1:47 AM CSTRiver Flood WarningLIXPike, Walthall41 hr
Feb 9, 1:49 AM CSTRiver Flood WarningLIXPearl River40 hr

Nearby

Flash Flood Warnings in Louisiana, 2023Flash Flood Warnings in Mississippi, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.